# SDR CALA2022032300764

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737-800
- Aircraft serial: 31623
- Aircraft time: 43,707 hours, 15,195 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442653
- Part serial: BECW6080
- Condition: Failed
- Location: #1 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NO 1 ENG FAILED AT 340. ATTEMPT RESTART. NOEGT NO RESTART SECTION. REPLACED GASKET REF AMM 73-21-10. RAN ENGINE NO LEAKS NOTED, BUT FUEL WAS SEEPING FROM HMU SIDE CASE COVER. REQUIRES HMU REPLACMENT. ADDED PICTURES. T/S FOUND MSG 73-21551. PERFORMED EEC BITE TEST, TEST PASSED. PERFORMED WET MOTOR REF AMM 71-00-00-700-822-F00. OBSERVED FUEL POURING FROM TOP OF HMU OUTLET TUBE TO FUEL FLOW TRANSMITTER INLET. DISASSEMBLED LINE AND FOUND GASKET SEAL MISSING A R&R #1 ENGINE HMU REF AMM 73-21-10. CARRIED OUT ALL TEST REQUIRED. ALL TEST PASSED. NO LEAKS NOTED. CLOSED AND SECURED COWLS. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1811125  SN OFF 6080 PERFORMED REQUIRED IDT INSPECTION FOR HMU INSTALLATION ON ENG 1. VERIFIED ALL OPS CHECKS AND LEAK CHECKS. REF AMM 73-21-10. UNIT, HYDROMECH  OFF 29-7321-9-0012 6080 ON 29-7321-9-0012 0493
